# SDR CNMA20060011

- Difficulty date: May 16, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 36,799 hours, 7,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: W20130
- Part serial: NSN
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING PRESS TO TEST SWITCH INTERMITTENT TESTING.  REMOVED AND REPLACED PRESS TO TEST SWITCH IAW M/M 33-00, OPS CHECKS NORMAL.
